# SDR SIMA2020062541003

- Difficulty date: April 10, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,956 hours, 32,067 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Splice
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER LH EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED REMOVABLE SPLICE SP9043 ON SERVICE DOOR LOWER EMERGENCY LIGHT IAW SWPM 20-21-00, WM 33-50-50 AND AMM 33-50-00. OPS CHECK GOOD.
